# SDR DLM88960892

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss Protect Pnl
- Part number: 947F9463
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CROSS TIE LOCKOUT, GEN AND OR CROSSTIE RELAY CHATTER.  TURNED OFF LEFT GEN, RETURNED DFW.  REPLACED BUS PROTECTION PANEL, OPERATION NORMAL.
